# SDR DALA1031270197

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 60,928 hours, 8,812 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL SMELL IN THE MID GALLEY WHEN UTILITY BUSES WERE TURNED ON, MAINTENANCE FOUND SMELL COMING FROM MID GALLEY COFFEEMAKERS.  DEACTIVATED MID GALLEY COFFEEMAKERS 1 AND 2 PER NEF 253.08.  MAINTENANCE CLEANED OVERFLOW SENSOR AT COFFEEMAKERS 1 AND  2.  SYSTEM OPERATION IS NORMAL. (2010-D1348) (DL76L103069)
